Journal Publications

1. Jiten C Kalita, Sougata Biswas, Swapnendu Panda. Zeitschrift für angewandte Mathematik und Physik. Finiteness of corner vortices. 69(2):37 1-15. April.

2. Rajesh Srivastava. Non-harmonic cones are Heisenberg uniqueness pairs for the Fourier transform on Rn (In Press). JOURNAL of FOURIER ANALYSIS and APPLICATIONS.

3. R. Barman, N. Saikia. Certain character sums and hypergeometric series. Pacific Journal of Mathematics. 295(2):271-289. August.

4. C. Ray, R. Barman. New congruences for overpartions into odd parts (In Press). INTEGERS: Electronic J. Combinatorial Number Theory.

5. Ramesh Prasad Panda, K. V. Krishna. On the minimum degree, edge-connectivity and connectivity of power graphs of finite groups. Communications in Algebra, DOI:10.1080/00927872.2017.1407424. 46(7):3182-3197. January.

6. Kaushik Mondal, Partha Sarathi Mandal, Bhabani P. Sinha. A Robust Deterministic Approach to Node Localization using NLOS Signal. Int. J. Communication Networks and Distributed Systems (Inderscience). 20(3):263-290. April.

7. Sougata Biswas, Jiten C Kalita. Moffatt eddies in the driven cavity: a quantification study by an HOC approach (In Press). Computers and Mathematics with Applications (DOI: 10.1016/j.camwa.2018.04.030)..

Conference Publications

1. Debasish Pattanayak, H. Rames, Partha Sarathi Mandal, Stefan Schmid. Evacuating Two Robots from Two Unknown Exits on the Perimeter of a Disk with Wireless Communication. 19th International Conference on Distributed Computing and Networking (ICDCN 2018), (ACM), Varanasi, India, January 4 -7.

Contact Us | IITG Home | Webmail | Telephone Directory | IITG Intranet
© 2013 Department of Mathematics, Indian Institute of Technology Guwahati. For queries contact